Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Abnormal behavior after child birth. What is the problem?

My sister gave birth to a girl baby on Feb 4,2013. From the day she was abnormal. Started acting violent. She started talking more like she's afraid to see the crowd,she's is the one who's giving power to all. After consulting a psychiatric doctor, now she's taking tablets like resipidon,quitipin,parkin,petril ans felis. What is her problem? Is she affected with schizoprenia? Is this happened to her due to pregnancy? Because we don't have any one with this problem in our family. Please suggest me what's her problem and how to cure her....
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
She is suffering from a medical condition called post-partum psychosis. While her symptoms will need time to resolve, you need to take care of the baby. There are chances that the mother may try to harm the baby.

With modern medicines, it will resolve within a few weeks time. You can find more information in the link below.

Best Wishes.
Answered: Sat, 27 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor